Neurontin? More Energy?

Discussion in 'Fibromyalgia Main Forum' started by star273, Jul 25, 2008.

  1. star273

    star273 New Member

    I read an article in Arthritis Today about Neurontin. It said that if you take it on a regular basis that it mskes some of the fatique go away and gives you more energy. Wondering if anyone has experienced that???
  2. willruthie1965

    willruthie1965 New Member

    YEs I did. Ruthie
  3. ytneluk

    ytneluk New Member

    for fatigue Neurontin is just great!!!
  4. swollen

    swollen New Member

    Wow I did not know that
  5. Leaknits

    Leaknits New Member


    Neurontin = More Energy?

    Not here, it doesn't. Long-ago dr scripted the stuff to me and it might as well have been water.

    Told him that. He said "Increase the dosage. Keep increasing it till you get some relief." (He said it would help with pain. HA.)

    Interesting that the maker of Neurontin is back with a new wonder drug called Lyrica...and FDA has approved it for people w/Fibro, for pain. Hmm.

  6. lucky

    lucky New Member

    After Lyrica I tried Neurontin with the same negative effect, same tiredness and same pain.

  7. 4peas

    4peas New Member

    It took a while to get over the spaced out feeling, but that did finally pass, and I noticed that I am no longer napping during the day. I'm on 6oo mg 3x day, and I even find myself fidgeting, foot tapping, etc when I'm just sitting and not doing anything. I attributed it to sleeping better, didn't realize that more energy was another benefit of the pills, but whatever the reason, I'm happy. It hasn't taken the pain away, but cut it by about 30%, more on some days.
  8. msSusan

    msSusan Member

    I was taking a low dose of gabapentin (generic neurontin) and I was groggy day and night. 100-400mg/day. I didn't sleep well if I took less than 300mg.

    I was also getting more severe "zingy" headaches. I already have headches 24/7. Possibly more muscle pain.

    I have read that some people feel better on Neurontin NOT Gabapentin for some reason. Anyone have a theory on this?
  9. LuvQuilting

    LuvQuilting New Member

    I'm on 3000 mg neurontin for neuropathy pain and I'm always tired. Good thing I was born with tons of energy because I can still keep going regardless of feeling tired. I do take more naps now though.
  10. marti_zavala

    marti_zavala Member

    i lost a year of my life, from being foggy and sleepy from low dose neurontin (not gabapentin).

    Terrible stuff for me.

    and it didn't do a thing for my pain.

  11. kking0412

    kking0412 New Member

    am on the generic, 300mg 3 x day. don't notice any more energy, alas.
  12. BexinTex

    BexinTex New Member

    If I remember my doctors words correctly, it will feel like you have more energy because you have less pain. Ha! Doesn't apply here. My prescription bottle said it may cause drowsiness.